EconPapers    
Economics at your fingertips  
 

Quantitative restrictions and Indian imports

Devajyoti Ghose, Ashok K. Lahiri and Wilima Wadhwa

Journal of Development Economics, 1986, vol. 20, issue 2, 247-262

Date: 1986
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3878(86)90023-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:20:y:1986:i:2:p:247-262

Access Statistics for this article

Journal of Development Economics is currently edited by M. R. Rosenzweig

More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:deveco:v:20:y:1986:i:2:p:247-262